RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shershkov, Valerii Vasil'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:3
Abstract pages:43
Full texts:23
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person149046
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. A. N. Filatov, V. V. Shershkov, “An asymptotic representation of the solution of a nonadiabatic hydrodynamic model of the atmosphere”, Dokl. Akad. Nauk SSSR, 304:1 (1989),  74–78  mathnet  mathscinet; Dokl. Math., 34:1 (1989), 20–22
1987
2. V. V. Kafarov, I. N. Dorokhov, V. F. Shirikov, V. V. Shershkov, “Nonisothermic motion of a gas through a network mesh with cycles”, Dokl. Akad. Nauk SSSR, 292:6 (1987),  1346–1349  mathnet  mathscinet
1985
3. A. N. Filatov, V. V. Shershkov, “Asymptotic analysis of an adiabatic atmosphere model taking into account the Earth's relief”, Dokl. Akad. Nauk SSSR, 282:6 (1985),  1338–1341  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021